MAUDE Adverse Event Report: MPRI ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M

MPRI ACTIVA; IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Model Number 3387S-40
Medical Device Problem Codes Break (1069); Low impedance (2285); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that yesterday the doctor had trouble tunneling and may have damaged the lead because it came up at shorted 01.They reconnected at the ins and lead and also the lead and extension with no change.The doctor reported he thought he was shearing the electrode at the lead/extension connection so he left it alone.Patient weight is (b)(6) lbs.

Brand Name
ACTIVA
Common Device Name
IMPLANTED SUBCORTICAL ELECTRICAL STIMULATOR (M
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key12762093
Report Number2649622-2021-22120
Device Sequence Number17131553
Product Code MRU
UDI-Device Identifier00643169752290
UDI-Public00643169752290
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
H020007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/09/2024
Device Model Number3387S-40
Device Catalogue Number3387S-40
Device Lot NumberVA2E93K
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/01/2021
Supplement Date Received by Manufacturer11/01/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date11/09/2021
Date Device Manufactured05/12/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight82 KG